Alert archive / Idaho / Flash Flood Warnings in 2015

Flash Flood Warning 11, NWS Spokane, WA

June 1, 2015Latah County, Lewis County, Nez Perce County, Idaho

NWS Spokane, WA issued this flash flood warning at Jun 1, 2015, 6:55 PM PDT for Latah County, Lewis County, Nez Perce County, Idaho. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2015, 6:55 PM PDT (01:55 UTC)
Expired
Jun 1, 2015, 10:00 PM PDT
In force
3 hr
Issued by
NWS Spokane, WA
Area
Storm-based polygon
Flood severity
None

Counties Latah County, ID, Lewis County, ID, Nez Perce County, ID

The radar

The Spokane radar (KOTX), 162 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 7:30 PM PDTFLASH FLOODLewiston, IDRETAINING WALLS WASHED OUT IN PORT DISTRICT. MUCH ROCKS MUD AND DEBRIS COVERING ROADWAY. REPORT VIA FACEBOOK.
Jun 1, 7:30 PM PDTFLASH FLOODLewiston, IDRETAINING WALL WASHED OUT ALONG NEZ PERCE DRIVE SPILLING MUD AND ROCKS INTO ROADWAY. REPORT VIA FACEBOOK.
Jun 1, 7:30 PM PDTFLASH FLOODLewiston, IDWATER TO 6 INCHES DEEP IN PARKING LOT OF RED LION HOTEL. REPORT VIA BIG COUNTRY NEWS FACEBOOK.
Jun 1, 7:40 PM PDTFLASH FLOODLewiston, IDSTANDING WATER SEVERAL INCHES DEEP ON SOUTHWAY AVE. REPORT VIA FACEBOOK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 1.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2015-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 610 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2015-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
610 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1932 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

250 
WGUS56 KOTX 020155
FFWOTX
IDC057-061-069-020500-
/O.NEW.KOTX.FF.W.0011.150602T0155Z-150602T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
655 PM PDT MON JUN 1 2015

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LATAH COUNTY IN THE PANHANDLE OF IDAHO...
  LEWIS COUNTY IN NORTH CENTRAL IDAHO...
  NORTHERN NEZ PERCE COUNTY IN NORTH CENTRAL IDAHO...

* UNTIL 1000 PM PDT
    
* AT 653 PM PDT...THE PUBLIC REPORTED FLASH FLOODING FROM 
  THUNDERSTORMS MOVING THROUGH THE AREA.  SEVERAL STORMS HAVE 
  PRODUCED AROUND AN INCH OF RAINFALL IN LESS THAN 30 MINUTES.  
  FLASH FLOODING WAS REPORTED UPSTREAM IN LEWISTON.  UP TO ONE INCH 
  OF RAIN HAS ALREADY FALLEN OR WILL FALL SOON. FLASH FLOODING IS 
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LEWISTON...MOSCOW...KAMIAH...LAPWAI...GENESEE...TROY...POTLATCH...
  JULIAETTA...DEARY...CRAIGMONT...NEZPERCE...CULDESAC...KENDRICK...
  BOVILL...PECK...ONAWAY...REUBENS...SOUTHWICK...JOEL AND GIFFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 4636 11702 4700 11702 4701 11633 4664 11633
      4663 11645 4650 11645 4650 11637 4647 11637
      4641 11630 4641 11619 4630 11613 4622 11601
      4621 11615 4616 11619

$$

SB
4 follow-up statements
664 
WGUS76 KOTX 020236
FFSOTX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
736 PM PDT MON JUN 1 2015

IDC057-061-069-020500-
/O.CON.KOTX.FF.W.0011.000000T0000Z-150602T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LATAH ID-LEWIS ID-NEZ PERCE ID-
736 PM PDT MON JUN 1 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM PDT FOR
LATAH...LEWIS AND NORTHERN NEZ PERCE COUNTIES...

AT 730 PM PDT...THE HEAVY THUNDERSTORMS PRODUCING TORRENTIAL 
RAINFALL CONTINUE ACROSS LATAH AND NORTHERN NEZ PERCE COUNTIES WITH 
SOME IMPROVEMENT IN LEWIS AND SOUTHERN NEZ PERCE COUNTIES.

SEVERAL AREAS HAVE REPORTED OVER AN INCH OF RAINFALL WHICH FELL IN 
LESS THAN 45 MINUTES.  ROAD WASHOUTS AND FLOODING OF BUILDINGS WILL 
REMAIN POSSIBLE FOR THE NEXT FEW HOURS AS RAIN CONTINUES. MORE 
THUNDERSTORMS ARE APPROACHING FROM THE SOUTH.  AT THIS TIME...THESE 
ARE NOT AS INTENSE AS THE PREVIOUS STORMS MAY WILL BE CAPABLE OF 
HEAVY DOWNPOURS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LEWISTON...MOSCOW...KAMIAH...LAPWAI...GENESEE...TROY...POTLATCH...
JULIAETTA...DEARY...CRAIGMONT...NEZPERCE...CULDESAC...KENDRICK...
BOVILL...PECK...ONAWAY...REUBENS...SOUTHWICK...JOEL AND GIFFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4636 11702 4700 11702 4701 11633 4664 11633
      4663 11645 4650 11645 4650 11637 4647 11637
      4641 11630 4641 11619 4630 11613 4622 11601
      4621 11615 4616 11619

$$

SB
976 
WGUS76 KOTX 020324
FFSOTX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
824 PM PDT MON JUN 1 2015

IDC061-020332-
/O.CAN.KOTX.FF.W.0011.000000T0000Z-150602T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEWIS ID-
824 PM PDT MON JUN 1 2015

...THE FLASH FLOOD WARNING FOR LEWIS COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.

LAT...LON 4647 11700 4700 11702 4701 11633 4664 11633
      4663 11645 4651 11652 4647 11667

$$

IDC057-069-020500-
/O.CON.KOTX.FF.W.0011.000000T0000Z-150602T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LATAH ID-NEZ PERCE ID-
824 PM PDT MON JUN 1 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM PDT FOR
LATAH AND NORTHWESTERN NEZ PERCE COUNTIES...

AT 822 PM PDT...THE THREAT FOR HEAVY RAIN IS SLOWLY TAPERING OFF.  
LIGHT TO MODERATE RAINS REMAIN IN THE WARNED AREA BUT SHOULD BEGIN 
DECREASING FROM SOUTH TO NORTH OVER THE NEXT HOUR OR TWO.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MOSCOW...GENESEE...TROY...POTLATCH...JULIAETTA...DEARY...KENDRICK...
BOVILL...ONAWAY...SOUTHWICK...JOEL...LENORE...HARVARD AND HELMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4647 11700 4700 11702 4701 11633 4664 11633
      4663 11645 4651 11652 4647 11667

$$

SB
651 
WGUS76 KOTX 020429
FFSOTX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
929 PM PDT MON JUN 1 2015

IDC069-020438-
/O.CAN.KOTX.FF.W.0011.000000T0000Z-150602T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEZ PERCE ID-
929 PM PDT MON JUN 1 2015

...THE FLASH FLOOD WARNING FOR NORTHWESTERN NEZ PERCE COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.

LAT...LON 4685 11681 4700 11702 4701 11633 4673 11634
      4678 11657

$$

IDC057-020500-
/O.CON.KOTX.FF.W.0011.000000T0000Z-150602T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LATAH ID-
929 PM PDT MON JUN 1 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM PDT FOR
CENTRAL LATAH COUNTY...

AT 928 PM PDT...TRAINED WEATHER SPOTTERS REPORTED MODERATE RAINS 
STILL FALLING.   MUDSLIDES OR FLASH FLOODING WILL REMAIN A THREAT 
FOR THE NEXT HOUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
POTLATCH...DEARY...BOVILL...ONAWAY...HELMER AND HARVARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4685 11681 4700 11702 4701 11633 4673 11634
      4678 11657

$$

SB
068 
WGUS76 KOTX 020454
FFSOTX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
954 PM PDT MON JUN 1 2015

IDC057-020503-
/O.EXP.KOTX.FF.W.0011.000000T0000Z-150602T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LATAH ID-
954 PM PDT MON JUN 1 2015

...THE FLASH FLOOD WARNING FOR CENTRAL LATAH COUNTY WILL EXPIRE AT
1000 PM PDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT TO LIFE AND PROPERTY.

LAT...LON 4685 11681 4700 11702 4701 11633 4673 11634
      4678 11657

$$

SB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 4:23 PM PDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 1, 4:23 PM PDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
423 PM PDT MON JUN 1 2015

.SYNOPSIS...

It will be quite stormy this evening into the overnight hours as a
vigorous spring storm system moves into the Inland Northwest. Some
storms will be capable of hail and torrential rains this evening.
Showers and isolated thunderstorms will linger into Tuesday.
Temperatures Tuesday and Wednesday will be relatively cool. Much
warmer weather is expected Friday through the weekend with high
temperatures in the mid 80s to low 90s.

&&

.DISCUSSION...
Tonight: Active weather will continue tonight as a negatively
tilted trough lifts into Washington, guided by a strong shortwave
and surface front. Moderate instability and marginal shear exists
across SE WA into southern ID panhandle by mid afternoon and into
the evening with the main threat being large hail and very heavy
rain. Pwats of near three quarters of an inch will be over the
region through the night. The weather threat will change to heavy
rain as the convection develops into a slow moving line that
stalls out over the northern zones. Could see rainfall amounts of
up to half inch in less than 6 hours. A flash flood watch remains
in effect through the night across much of eastern Washington and
north Idaho. /rfox

Tuesday through Thursday night...The upper level low and associated
cold pool aloft will settle over the Inland Northwest through at
least Wednesday. This will keep the threat of showers and afternoon
thunderstorms elevated for the higher terrain surrounding the
Columbia Basin with a lower threat for the basin. A surface low will
form over eastern Washington that will direct moisture into the
northern and eastern zones while the cold pool aloft settles over
the forecast area and a multitude of shortwave impulses pivot around
the upper low. This will provide the moisture, lift and instability
for scattered to numerous showers through Wednesday along with some
thunderstorm activity during peak daytime heating. By Wednesday
night the upper low will start to weaken and the areal coverage of
showers will diminish from south to north and mainly be confined to
the higher terrain along our northern border. By Thursday night the
trough continues to weaken and will finally move off to the east.
This will bring an end to the showers and usher in a dry period just
in time for the weekend. Daytime temperatures will start out rather
cool for Tuesday then trend warmer as showers diminish and the low
moves out of the area. /Kelch

Friday through Monday: There is good agreement between the
morning runs of the medium range models. Forecast confidence is
pretty high that we will see a return of summer-like temperatures
this weekend. The GFS, ECMWF, Canadian and the ensembles all point
to a return to split flow Friday with the southern branch carving
another big trough into California. Good news for the Golden
State. There should be more showers this weekend in California,
Nevada and Arizona...but not enough to bring any long term drought
relief. For Washington and Idaho, a blocking ridge will set up
shop pushing our 850mb temperatures above 20C this weekend. High
temperatures in the mid 80s to low 90s will be a good bet Saturday
through at least Monday. /GKoch

&&

.AVIATION...
00Z TAFS: Showers and thunderstorms will increase in areal
coverage this afternoon and spread north across Eastern WA and N
Idaho. The strongest thunderstorms in the region are expected to
be across southeast WA and up into the central ID Panhandle, with
large hail and heavy downpours the main threats. TAF sites that
may be impacted by these stronger thunderstorms include KGEG,
KSFF, KCOE, KPUW and KLWS with a smaller threat possible at KEAT
and KWMH as well. Torrential rainfall with thunderstorms may also
result in MVFR vis and cigs at times. /EK

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        54  67  50  69  50  73 /  90  60  30  20  20  20
Coeur d'Alene  53  65  49  68  48  73 /  90  70  60  30  30  20
Pullman        50  65  45  67  44  71 /  70  50  40  20  20  20
Lewiston       56  72  52  74  52  78 /  70  60  50  30  20  20
Colville       56  67  50  70  48  76 /  90  90  80  40  40  30
Sandpoint      54  64  49  67  47  73 /  90  90  80  60  40  30
Kellogg        51  64  45  67  44  72 / 100  80  70  40  30  20
Moses Lake     56  74  51  75  51  79 /  50  30  20  20  10  10
Wenatchee      58  71  54  73  55  79 /  60  40  20  20  10  10
Omak           56  69  50  71  49  79 /  80  80  50  40  30  20

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Flash Flood Watch through late tonight for Central Panhandle
     Mountains-Coeur d'Alene Area-Idaho Palouse-Northern
     Panhandle.

WA...Flash Flood Watch through late tonight for East Slopes Northern
     Cascades-Northeast Mountains-Okanogan Highlands-Okanogan
     Valley-Spokane Area-Upper Columbia Basin-Waterville Plateau-
     Wenatchee Area.

&&
Hazardous weather outlook, Jun 1, 7:02 AM PDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KOTX
702 AM PDT MON JUN 1 2015

IDZ001>004-026-027-WAZ031>038-041>044-021415-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE-
MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU-
702 AM PDT MON JUN 1 2015

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho...Central Washington...East Central
Washington...North Central Washington...Northeast Washington and
Southeast Washington.

.DAY ONE...TODAY AND TONIGHT

A low pressure system will bring a good chance for thunderstorms
across the region today into tonight. Some storms could be strong
to severe producing large hail and damaging winds. Heavy rain is
also likely with these storms...increasing the risk of flash
flooding or debris flows, especially for areas located in steep
terrain and near wildfire burn scars.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

No hazardous weather is expected at this time.

In the hours before

Special weather statement, Jun 1, 6:00 PM PDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
600 PM PDT MON JUN 1 2015

IDZ027-020145-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES ID-
600 PM PDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LEWIS COUNTY UNTIL 645 PM
PDT...

AT 559 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF CRAIGMONT...OR 21 MILES NORTHWEST OF GRANGEVILLE...
MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRAIGMONT...NEZPERCE AND MOHLER.

LAT...LON 4610 11663 4637 11631 4622 11610 4621 11615
      4615 11620 4619 11633 4620 11643 4620 11644
      4619 11646 4612 11648 4612 11651 4603 11651
      4602 11656
TIME...MOT...LOC 0059Z 223DEG 18KT 4611 11647

SB
Local storm report, Jun 1, 6:08 PM PDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
608 PM PDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FLASH FLOOD      WAHA                    46.21N 116.85W
06/01/2015                   NEZ PERCE          ID   PUBLIC

            VERY HEAVY DOWNPOUR WASHED OUT ROAD SURFACE AND DAMAGED
            DRIVEWAYS ON WAHA GLENN ROAD. 1/2 INCH HAIL COVERS THE
            GROUND.

&&

MAT
Special weather statement, Jun 1, 6:21 PM PDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
621 PM PDT MON JUN 1 2015

IDZ027-020145-
LEWIS AND SOUTHERN NEZ PERCE COUNTIES ID-
621 PM PDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEWIS AND
NORTHEASTERN NEZ PERCE COUNTIES UNTIL 645 PM PDT...

AT 620 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR OROFINO TO 9 MILES
SOUTHWEST OF KOOSKIA TO 7 MILES SOUTHEAST OF WHITE BIRD...AND MOVING
EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KAMIAH...NEZPERCE AND MOHLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4617 11625 4617 11630 4634 11640 4635 11636
      4640 11636 4647 11641 4646 11634 4641 11630
      4641 11619 4630 11613 4623 11601 4621 11605
      4621 11615 4615 11620
TIME...MOT...LOC 0120Z 261DEG 25KT 4643 11635 4608 11616 4571 11616

SB
Special weather statement, Jun 1, 6:45 PM PDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
645 PM PDT MON JUN 1 2015

WAZ036-037-020230-
NORTHEAST MOUNTAINS WA-SPOKANE AREA WA-
645 PM PDT MON JUN 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEVENS...NORTH
CENTRAL SPOKANE AND SOUTHERN PEND OREILLE COUNTIES UNTIL 730 PM
PDT...

AT 644 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHATTAROY...OR 13 MILES NORTH OF SPOKANE...MOVING NORTH AT 5 MPH.

DIME TO NICKEL SIZE HAIL...TORRENTIAL DOWNPOURS...AND WINDS IN
EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.  FLOODING WILL BE
POSSIBLE UNDER THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DEER PARK...CHATTAROY...COLBERT...CLAYTON...ELK AND MILAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4778 11736 4780 11752 4808 11759 4803 11721
TIME...MOT...LOC 0144Z 201DEG 6KT 4786 11747

SB
Local storm report, Jun 1, 6:51 PM PDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
651 PM PDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     2 ESE CULDESAC          46.36N 116.63W
06/01/2015                   NEZ PERCE          ID   LAW ENFORCEMENT

            TREES DOWN ON HWY 395.

&&

MAT
Local storm report, Jun 1, 6:53 PM PDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
653 PM PDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HEAVY RAIN       SSW JULIAETTA           46.57N 116.71W
06/01/2015  M1.10 INCH       LATAH              ID   TRAINED SPOTTER

            1.10 INCHES OF RAIN IN PAST 20 MINUTES

&&

MAT

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 5:22 PM PDTSpecial Weather StatementOTXLewis, Nez Perce53 min
Jun 1, 5:33 PM PDTSevere Thunderstorm WarningOTXLewis, Nez Perce42 min
Jun 1, 6:00 PM PDTSpecial Weather StatementOTXLewis45 min
Jun 1, 6:12 PM PDTSevere Thunderstorm WarningOTXLatah, Nez Perce44 min
Jun 1, 6:21 PM PDTSpecial Weather StatementOTXLewis24 min
Jun 1, 6:31 PM PDTAreal Flood AdvisoryOTXLatah, Lewis, Nez Perce3 hr
Jun 1, 8:33 PM PDTAreal Flood AdvisoryOTXKootenai3 hr
Jun 1, 8:48 PM PDTAreal Flood AdvisoryOTXBonner3 hr
Jun 1, 8:59 PM PDTFlash Flood WarningOTXKootenai3 hr
Jun 1, 9:17 PM PDTFlash Flood WarningOTXBonner3 hr
Jun 1, 9:51 PM PDTAreal Flood AdvisoryOTXBonner, Boundary3 hr

Nearby

Flash Flood Warnings in Idaho, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.